advertisement
Question
Posted by: Anonymous | 2009/06/17

Worried

My girlfriend took Norvelo/Norlevo 3 months back.She has had her periods somewhat late over the last 3 months.However she has not being feeling well ever since.She is nauseas.We have been doing pregnancy tests regularly and it is negative,however yesterday she vommitted blood.She does not want to go to a doctor but can this be serious.Please advise

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Anonymous
Norlevo can cause irregular menstruation. However the vomiting of blood does not have any relationship to this but could be a sign of a bleeding peptic ulcer. She please needs to see a doctor as soon as possible as it can be serious.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement